# SDR YENA2022110401092

- Difficulty date: November 1, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N3104J
- Make and model: Airbus A300*
- Aircraft serial: 55150
- Aircraft time: 1,900 hours, 654 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#207, BOS-BNA. ' ON VECTORS FOR APPROACH TO ZOL BNA. LEVEL AT 3000FT, AP & AT ENGAGED SPEED SELECTED TO MAN 180 KTS. UNCOMMANDED (RETARD) ANNUNCIATED IN THE AUTOTHROTTLE ACTIVE IMA DISPLAY. SPEED OBSERVED AT 150KTS AND RAPIDLY DECELERATING. THE A/P & AT WERE DISCONNECTED AND THE AIRCRAFT WAS RECOVERED AND LANDED ON A NORMAL FLIGHT PATH; ITEM HAS NO HISTORY AND IS CONSIDERED A NUISANCE CASE PER AIRBUS ISI A220-ISI-22-30-001. A/C OK FOR CONT SRV. MCC JUAN NOTIFIED.'
